MAUDE Adverse Event Report: MIO; UNO INSET II 80/9 PCC GREY MIMX

MIO; UNO INSET II 80/9 PCC GREY MIMX
Model Number MMT-975
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in greece on (b)(6) 2023, it was reported that the patient's infusion set's tubing got detached at the tubing connector.The site location was right side of patient's abdomen and the pump was located on the front side.Moreover, the infusion set had been used for two days.Reportedly, the infusions were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on tubing and the pump was not dropped with the set connected to patients body.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/9 PCC GREY MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key16394882
Report Number3003442380-2023-00174
Device Sequence Number14883467
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/01/2025
Device Model NumberMMT-975
Device Lot Number5394934
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date02/17/2023
Patient Sequence Number1
Patient SexUnknown